Bulletin of the American Mathematical Society

On some systems of collineation groups

Howard H. Mitchell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 20, Number 3 (1913), 134-138.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183422550

Mathematical Reviews number (MathSciNet)
MR1559436

Zentralblatt MATH identifier
44.0168.02

Citation

Mitchell, Howard H. On some systems of collineation groups. Bull. Amer. Math. Soc. 20 (1913), no. 3, 134--138. https://projecteuclid.org/euclid.bams/1183422550


Export citation